# SDR AUS20040097

- Difficulty date: February 9, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Boeing 737376
- Engine: Ge CFM563B1
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 65448517
- Part serial: 4501
- Condition: Cracked
- Location: Drag Control
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) NR 4 GROUND SPOILER OB ACTUATOR BODY CRACKED AND LEAKING IN AREA NEXT TO RETRACT FITTING.
